This morning I found very light spotting when I went to the toilet and was bright red in colour, yesterday I had some mild cramping, a couple of weeks before hand I had very sore breasts. I have very irregular periods since coming off Depo injection 2 years ago, before hand I was pretty much regular. I have had blood tests done to determaine lack of periods, they came back fine (hormones), also had an internal scan done, eveything was healthy and in order. So theres no reason after 2 years why i shouldnt be having regular periods. The last period i had was January this year which was a light one. I am currently sexually active, What could this be...
According to the data you provided, there is a possibility that even after two years the birth control depo injection you took might affect your menstrual cycle. This is even more probable when you have in mind that the female menstrual cycle might sometimes be irregular up to 17 years, which is actually when you stopped taking the depo injection. No data was given how long you took the depo injection.
You might want to visit your gynecologist and he might recommend taking some estrogen hormonal medications in order to try to restore a regular menstrual cycle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.